See Alike in...

Alike App

Browser

aerialmarie11

740d

I have been thinking about asking my doctor to switch my Zoloft, I feel like it isn't working as well anymore.

Top reply
    • Lizherrera_22

      738d

      Your body can get used to any kind of medication that you take for a period of time. I would ask your doc to switch.

    • Lizherrera_22

      738d

      Your body can get used to any kind of medication that you take for a period of time. I would ask your doc to switch.

    • Hydrohead1989

      738d

      My doctor told me she's seen zoloft fade. I've been on Prozac for several weeks now and let me tell you I've been feeling pretty great after the first week or two of symptoms because of the switch.

    • Tla

      740d

      I was on it for about a year and then it stopped working and psych prescribed other meds that I was on for a while and also stopped working and eventually I went back to Zoloft (sertraline). Been on it for 2 years now at 200mg and it’s not working as well but I’ve been using different boosting meds to try to make it work better. I know it’s doing something because without it I’m just so angry all the time and my anger isn’t as bad, but could have been better. So I feel this.

      • aerialmarie11

        739d

        @Tla I stay angry 😠 like screaming at top of my lungs angry and then I just cry non-stop. I don't like the way it make me feel. Makes me feel like a stranger in my own body, but without it I can't even leave the house.

    • revqueenbee

      740d

      I was on it and had a doctor tell me it eventually does fizzle out!! So it does fizzle out so PLEASE call your doc Monday! I was on it from 2009-2012 before a licensed mental health provider told me it fizzles out!

      • aerialmarie11

        739d

        @revqueenbee I have been on it for a year and a half at 75, I don't like the way it makes me feel

        • revqueenbee

          739d

          @aerialmarie11 when I was on it I felt legit like I was a zombie like my brain was not attached at all

    • Camron

      740d

      Depending on how long you've been on it your body may have gotten used to it you may need a new med or a higher dose. I started on 25mg now I'm on 75

      • aerialmarie11

        739d

        @Camron I'm on 75 now, have been for a year and a half, it makes me feel like I'm not even in my body

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion